Jundishapur Journal of Natural Pharmaceutical Products

Published by: Kowsar

Drug Hypersensitivity Reactions in Hospital-Admitted Children: A Single Center Study in Southern Iran

Hesamodin Nabavizadeh 1 , 2 , Soheyla Alyasin 1 , 2 , Hamidreza Houshmand 2 , 3 , * , Gholamreza Houshmand 4 , Mohammad Bahadoram 5 , Sara Bayat 6 , Hossein Esmaeilzadeh 1 , 2 and Mehdi Goudarzi 7
Authors Information
1 Department of Allergy and Clinical Immunology, Shiraz University of Medical Sciences, Shiraz, Iran
2 Allergy Research Center, Shiraz University of Medical Sciences, Shiraz, Iran
3 Department of Pediatrics, Division of Allergy and Clinical Immunology, School of Medicine, Urmia University of Medical Sciences, Urmia, Iran
4 Department of Pharmacology, School of Medicine, Mazandaran University of Medical Sciences, Sari, Iran
5 Medical Student Research Committee and Social Determinant of Health Research center, Ahvaz Jundishapur University of Medical Sciences, Ahvaz, Iran
6 Medical Student Research Committee, Mazandaran University of Medical Sciences, Sari, Iran
7 Medicinal Plant Research Center, Ahvaz Jundishapur University of Medical Sciences, Ahvaz, Iran
Article information
  • Jundishapur Journal of Natural Pharmaceutical Products: May 2018, 13 (2); e13981
  • Published Online: May 14, 2018
  • Article Type: Research Article
  • Received: November 29, 2016
  • Revised: May 24, 2017
  • Accepted: March 10, 2018
  • DOI: 10.5812/jjnpp.13981

To Cite: Nabavizadeh H, Alyasin S, Houshmand H, Houshmand G, Bahadoram M, et al. Drug Hypersensitivity Reactions in Hospital-Admitted Children: A Single Center Study in Southern Iran, Jundishapur J Nat Pharm Prod. 2018 ; 13(2):e13981. doi: 10.5812/jjnpp.13981.

Abstract
Copyright © 2018, Jundishapur Journal of Natural Pharmaceutical Products. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited
1. Background
2. Objectives
3. Methods
4. Results
5. Discussion
Acknowledgements
Footnote
References
  • 1. Adkinson Jr NF, Bochner BS, Burks AW, Busse WW, Holgate ST, Lemanske Jr RF. Middleton's allergy: principles and practice. Elsevier Health Sciences; 2013. p. 1274-95.
  • 2. Chiriac AM, Demoly P. Drug allergy diagnosis. Immunol Allergy Clin North Am. 2014;34(3):461-71. vii. doi: 10.1016/j.iac.2014.03.002. [PubMed: 25017672].
  • 3. Dona I, Barrionuevo E, Blanca-Lopez N, Torres MJ, Fernandez TD, Mayorga C, et al. Trends in hypersensitivity drug reactions: more drugs, more response patterns, more heterogeneity. J Investig Allergol Clin Immunol. 2014;24(3):143-53. quiz 1 p following 153. [PubMed: 25011351].
  • 4. Khan DA, Solensky R. Drug allergy. J Allergy Clin Immunol. 2010;125(2 Suppl 2):S126-37. doi: 10.1016/j.jaci.2009.10.028. [PubMed: 20176256].
  • 5. Levi N, Bastuji-Garin S, Mockenhaupt M, Roujeau JC, Flahault A, Kelly JP, et al. Medications as risk factors of Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a pooled analysis. Pediatrics. 2009 2;123(2 Suppl 2). e297-304. doi: 10.1542/peds.2008-1923. [PubMed: 19153164].
  • 6. Pichler WJ. The p-i Concept: Pharmacological Interaction of Drugs With Immune Receptors. World Allergy Organ J. 2008;1(6):96-102. doi: 10.1097/WOX.0b013e3181778282. [PubMed: 23282405]. [PubMed Central: PMC3651037].
  • 7. Kardaun SH, Sidoroff A, Valeyrie-Allanore L, Halevy S, Davidovici BB, Mockenhaupt M, et al. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol. 2007;156(3):609-11. doi: 10.1111/j.1365-2133.2006.07704.x. [PubMed: 17300272].
  • 8. Cano FG, Rozenfeld S. Adverse drug events in hospitals: a systematic review. Cad Saude Publica. 2009;25 Suppl 3:S360-72. doi: 10.1590/S0102-311X2009001500003. [PubMed: 20027385].
  • 9. Pirmohamed M, James S, Meakin S, Green C, Scott AK, Walley TJ, et al. Adverse drug reactions as cause of admission to hospital: prospective analysis of 18 820 patients. BMJ. 2004;329(7456):15-9. doi: 10.1136/bmj.329.7456.15. [PubMed: 15231615]. [PubMed Central: PMC443443].
  • 10. Marrs T, Fox AT, Lack G, du Toit G. The diagnosis and management of antibiotic allergy in children: Systematic review to inform a contemporary approach. Arch Dis Child. 2015;100(6):583-8. doi: 10.1136/archdischild-2014-306280. [PubMed: 25527519].
  • 11. Turk BG, Gunaydin A, Ertam I, Ozturk G. Adverse cutaneous drug reactions among hospitalized patients: five year surveillance. Cutan Ocul Toxicol. 2013;32(1):41-5. doi: 10.3109/15569527.2012.702837. [PubMed: 22812902].
  • 12. Fernandez TD, Mayorga C, Ariza A, Corzo JL, Torres MJ. Allergic reactions to antibiotics in children. Curr Opin Allergy Clin Immunol. 2014;14(4):278-85. doi: 10.1097/ACI.0000000000000069. [PubMed: 24848090].
  • 13. Karimzadeh P, Bakrani V. Antiepileptic drug-related adverse reactions and factors influencing these reactions. Iran J Child Neurol. 2013;7(3):25-9. [PubMed: 24665302]. [PubMed Central: PMC3943074].
  • 14. Langerova P, Vrtal J, Urbanek K. Adverse drug reactions causing hospital admissions in childhood: a prospective, observational, single-centre study. Basic Clin Pharmacol Toxicol. 2014;115(6):560-4. doi: 10.1111/bcpt.12264. [PubMed: 24810357].
  • 15. Kourouma HS, Kouassi YI, Diabate A, Sangare A, Ecra EJ, Kaloga M, et al. [Clinical-epidemiological profile of severe cutaneous drug reactions in children in Abidjan (Cote d'Ivoire)]. Bull Soc Pathol Exot. 2014;107(3):142-5. doi: 10.1007/s13149-014-0360-y. [PubMed: 24792460].
  • 16. Dilek N, Ozkol HU, Akbas A, Kilinc F, Dilek AR, Saral Y, et al. Cutaneous drug reactions in children: a multicentric study. Postepy Dermatol Alergol. 2014;31(6):368-71. doi: 10.5114/pdia.2014.43881. [PubMed: 25610351]. [PubMed Central: PMC4293388].
  • 17. Esmaeilzadeh H, Nabavi M, Aryan Z, Amirzargar AA. Pharmacogenetic tests to predict the efficacy of aspirin desensitization in patients with aspirin-exacerbated respiratory diseases; HLA-DQB302. Expert Rev Respir Med. 2015 10;9(5):511-8. doi: 10.1586/17476348.2015.1081062. [PubMed: 26366802].
  • 18. Mortazavi N, Esmaeilzadeh H, Abbasinazari M, Babaie D, Alyasin S, Nabavizadeh H, et al. Clinical and Immunological Efficacy of Aspirin Desensitization in Nasal Polyp Patients with Aspirin-Exacerbated Respiratory Disease. Iran J Pharm Res. 2017;16(4):1639-47. [PubMed: 29552073]. [PubMed Central: PMC5843326].
  • 19. Nabavi M, Arshi S, Bemanian MH, Aghamohammadi A, Mansouri D, Hedayat M, et al. Long-term follow-up of ninety eight Iranian patients with primary immune deficiency in a single tertiary centre. Allergol Immunopathol (Madr). 2016;44(4):322-30. doi: 10.1016/j.aller.2015.09.006. [PubMed: 26803694].
  • 20. Nabavi M, Arshi S, Bemanian MH, Shakeri R, Taghvaei B, Ghalebaghi B, et al. Long-term follow-up of ninety-eight Iranian patients with primary immune deficiency in a single tertiary centre. Allergol Immunopathol. 2016;44(4):322-30. doi: 10.1016/j.aller.2015.09.006. [PubMed: 26803694].

Featured Image:

Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments